# SDR CALA2017091503182

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 18,984 hours, 2,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2E AND 1D EMERGENCY LIGHT, COVER IS DAMAGE. REMOVED AND REPLACED EMERGENCY LIGHT AT SEATS 2E AND 1 D IAW AMM 33-51-06-00A-520A-A.
